# SDR ASAA0540113

- Difficulty date: February 6, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65C33896145
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LT MAIN WHEEL WELL CUTOUT VERTICAL WEB CHAFED AT LBL 45.  REPAIRED LT MAIN WHEEL WELL CUTOUT VERTICAL WEB AT BS 700 WL, 140 LBL 45. (K)
